RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC4340,
    author = {Stavros Garoufalidis and Christoph Koutschan},
    title = {{The sl3 Jones polynomial of the trefoil: a case study of q-holonomic recursions}},
    language = {english},
    abstract = {The sl3 colored Jones polynomial of the trefoil knot is a q-holonomic sequence of two variables with natural origin, namely quantum topology. The paper presents an explicit set of generators for the annihilator ideal of this q-holonomic sequence as a case study. On the one hand, our results are new and useful to quantum topology: this is the first example of a rank 2 Lie algebra computation concerning the colored Jones polynomial of a knot. On the other hand, this work illustrates the applicability and computational power of the employed computer algebra methods.},
    journal = {Advances in Applied Mathematics},
    volume = {47},
    number = {4},
    pages = {829--839},
    isbn_issn = {ISSN 0196-8858},
    year = {2011},
    refereed = {yes},
    length = {11}